# SDR DALA2017010400042

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF ALC FRAME AND SHEAR TIES AT STA 1022.091 BETWEEN LONGERONS 29L AND 29R (MARKED IN RED). BLENDED CORROSION ON SHEAR TIE AT STA 1022 L29L -L29R. NOMINAL THICKNESS .050 REMAINING THICKNESS .038 REPAIRED SHEAR TIE IAW SRM 53-20-06 REPAIR 2 NO CORROSION NOTED ON FORWARD SIDE OF FRAME AT STA 1022.
